Doctors Lounge - Infections Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Other infections
Question: Mixing meds, please help =]
|Jim21 - Thu Sep 23, 2004 3:03 am||
I just went to the doctor today because I felt sick the last couple of days and then today my arm pits were swolen so much I couldn't put them all the way down to my sides. They said I was full of infection and had mono, and my lymphnodes under my arms were swolen. I also have chronic back pain and forgot to ask my doctor if my pain meds would lower the effectiveness of my antibotics. The pain medication I'm taking is Roxicodone 30mg.
Thanks for your time and advice !!!! :D
|Dr. Yasser Mokhtar - Thu Sep 23, 2004 11:59 pm||
i don't think that there is going to be a problem.
If you are really worried about the effects of mixing them together, you can avoid taking them at the same time.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.